OJDM  Vol.2 No.1 , January 2012
Some Switching Invariant Prime Graphs
Abstract: We investigate prime labeling for some graphs resulted from switching of a vertex. We discuss switching invariance of some prime graphs and prove that the graphs obtained by switching of a vertex in Pn and K1,n admit prime labeling. Moreover we discuss prime labeling for the graph obtained by switching of vertex in wheel Wn.
Cite this paper: S. Vaidya and U. Prajapati, "Some Switching Invariant Prime Graphs," Open Journal of Discrete Mathematics, Vol. 2 No. 1, 2012, pp. 17-20. doi: 10.4236/ojdm.2012.21004.

[1]   J. Gross and J. Yellen, “Graph Theory and Its Applications,” CRC Press, Boca Raton, 1999.

[2]   I. Niven and H. S. Zuckerman, “An Introduction to the Theory of Numbers,” 3rd Edition, Wiley Eastern Limited, New York, 1972.

[3]   J. A. Gallian, “A Dynamic Survey of Graph Labeling,” The Electronic Journal of Combinatorics, Vol. 17, 2010, #DS6. http:\\\Surveys\ds6.pdf

[4]   A. Tout, A. N. Dabboucy and K. Howalla, “Prime Labeling of Graphs,” National Academy Science Letters, Vol. 11, 1982, pp. 365-368.

[5]   H. L. Fu and K. C. Huang, “On Prime Labellings,” Discrete Mathematics, Vol. 127, No. 1-3, 1994, pp. 181-186. doi:10.1016/0012-365X(92)00477-9

[6]   S. M. Lee, I. Wui and J. Yeh, “On the Amalgamation of Prime Graphs,” Bulletin of the Malaysian Mathematical Science Society (Second Series), Vol. 11, 1988, pp. 59-67.

[7]   T. Deretsky, S. M. Lee and J. Mitchem, “On Vertex Prime Labelings of Graphs,” Proceedings of the 6th International Conference Theory and Applications of Graphs, Wiley, New York, 1991, pp. 359-369.

[8]   S. K. Vaidya and K. K. Kanani, “Prime Labeling for Some Cycle Related Graphs,” Journal of Mathematics Rsearch, Vol. 2, No. 2, 2010, pp. 98-103. http:\\\journal\index.php\jmr\article\view\4423\4743